MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX PLUS; Barrier, animal source, intraoral

DATUM DENTAL LTD. OSSIX PLUS; Barrier, animal source, intraoral
Model Number OXP2530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Event or Problem Description
66-year-old female with past cancer hx but in remission.No meds contra indicating implant placement.Had a single anthogyr delayed implant placed in the ll6 site with no threads exposed, but with need for horizontal bone augmentation.This was undertaken with puros allograft particles and the 25x 30 mm ossix plus membrane stabilized with periosteal sling sutures.The implant and graft were buried and the closure achieved by primary stability.The 2-week stitch removal was uneventful and the patient had no pain at any stages.At the 3-month exposure appointment, the site had a sinus tract with pus discharge and the bone graft and implant were completely compromised.There was soft tissue instead of new bone and when this was removed , buccal and vertical bone loss was evident; doctor explanted the implant.

Brand Name
OSSIX PLUS
Common Device Name
Barrier, animal source, intraoral
Manufacturer (Section D)
DATUM DENTAL LTD.
1, bat sheva st.
lod, 71201 01
IS  7120101
Manufacturer (Section G)
DATUM DENTAL LTD.
1, bat sheva st.
lod, 71201 01
IS   7120101
Manufacturer Contact
1, bat sheva st.
lod, 71201-01
MDR Report Key18862975
Report Number3010626093-2024-00002
Device Sequence Number15524415
Product Code NPL
UDI-Device Identifier07290015477727
UDI-Public7290015477727
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/25/2025
Device Model NumberOXP2530
Device Lot NumberOP2500647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTHOGYR IMPLANT, PUROS ALLOGRAFT PARTICLES
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale